Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 195262, 4 pages
http://dx.doi.org/10.1155/2014/195262
Research Article

Some Topological Properties of

Centro de Investigación Operativa, Universidad Miguel Hernández, 03202 Elche, Spain

Received 14 October 2014; Revised 8 December 2014; Accepted 9 December 2014; Published 22 December 2014

Academic Editor: Ismat Beg

Copyright © 2014 Juan Carlos Ferrando. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. V. Arkhangel’skii, Topological Function Spaces, vol. 78 of Mathematics and Its Applications, Kluwer Academic, Dordrecht, The Netherlands, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  2. S. Kundu and A. B. Raha, “The bounded-open topology and its relatives,” Rendiconti dell’Istituto di Matematica dell’Università di Trieste, vol. 27, no. 1-2, pp. 61–77, 1995. View at Google Scholar · View at MathSciNet
  3. M. Talagrand, “Espaces de Banach faiblement K-analytiques,” Annals of Mathematics, vol. 110, pp. 407–438, 1979. View at Publisher · View at Google Scholar
  4. J. C. Ferrando, “On compact sets in CbX,” Topology Proceedings, vol. 43, pp. 29–36, 2014. View at Google Scholar · View at MathSciNet
  5. J. Kąkol, W. Kubiś, and M. López-Pellicer, Descriptive Topology in Selected Topics of Functional Analysis, vol. 24 of Developments in Mathematics, Springer, New York, NY, USA, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. J. R. Isbell, Uniform Spaces, American Mathematical Society, Providence, RI, USA, 1964.
  7. N. Bourbaki, Elements of Mathematics. General Topology. Part 2, Addison-Wesley, London, UK, 1966. View at MathSciNet
  8. J. C. Ferrando, J. Kąkol, and M. López-Pellicer, “A characterization of trans-separable spaces,” Bulletin of the Belgian Mathematical Society—Simon Stevin, vol. 14, no. 3, pp. 493–498, 2007. View at Google Scholar · View at MathSciNet
  9. N. Robertson, “The metrisability of precompact sets,” Bulletin of the Australian Mathematical Society, vol. 43, no. 1, pp. 131–135, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  10. J. C. Ferrando, “Some uniformities on X related to topological properties of C(X),” Topology and Its Applications, vol. 172, pp. 41–46, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. J. C. Ferrando and J. Kąkol, “On precompact sets in spaces Cc(X),” Georgian Mathematical Journal, vol. 20, no. 2, pp. 247–254, 2013. View at Publisher · View at Google Scholar
  12. J. C. Ferrando, J. Kąkol, and M. López-Pellicer, “Necessary and sufficient conditions for precompact sets to be metrisable,” Bulletin of the Australian Mathematical Society, vol. 74, no. 1, pp. 7–13, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus